# SDR C2XA99BT082

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Condition: Intermittent
- Location: Nlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - 4345 - CREW REPORTED LANDING GEAR SYSTEM NR 2 NOSEWHEEL UNLOCK LIGHT INTERMITTENTLY ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX SWITCH.  OPS CHECKED SYSTEM GOOD.  RETURNED A/C TO SERVICE.  (M)
